| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032); Joint Dislocation (2374); Joint Impingement (4834)
| Date of Event |
01/25/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an initial right total shoulder arthroplasty was implanted approximately 8 years ago.Three years later the patient reported severe pain, decreased range of motion, impingement and was prescribed narcotics.A few weeks ago, it was reported that the patient was experiencing unusual shoulder pain and the patient was referred to pain management clinic on an unknown date.Attempts have been made and there is no further information at this time.
Additional Manufacturer Narrative
(b)(4).A1 - 1944.D10 - medical product: catalog #: 115736, compr nano hmrl pps 36mm, lot # 945850; catalog #: 113042, versa-dial 46x18x53 hum head, lot # 238100; catalog #: 113954, md hybrid glenoid base 4mm, lot # 494700; catalog #: pt-113950, pt hybrid glen post regenerex, lot # 279250.G2: uk.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-02213, 0001825034-2023-02215, 0001825034-2023-02216, 0001825034-2023-02217.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
Cmp-(b)(4).Updated: b4, b5, d2, d4 (lot, exp date, udi), g4, h1, h2, h4.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Additional Manufacturer Narrative
(b)(4).The reported event of pain is confirmed via joint/prothesis review per mmi.Impingement and range of motion could not be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Radiographs were provided and identified the following: anterosuperior subluxation of the right shoulder arthroplasty.Osteopenia.Acromioclavicular joint arthrosis.Other than the arthroplasty subluxation, which could result in pain, no other implant concerns are identified.There is advanced right acromioclavicular joint arthrosis which could also result in pain.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.